| Catalog Number |
410944S |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the balloons burst.The devices have a balloon to unable the trocar to move during procedure.Nevertheless, twice, the balloon burst, and the trocar migrated outside the patient during procedure.They were replaced by a trocar from another reference.These incidents caused delay in the surgery, prolonging the surgery time".Additional information states, "the trocar completely went out the patient in both cases.One balloon completely deflated, the other was leaking.Apart from the laparoscopic scope, no instruments had been inserted through the trocar." no further information is available as the customer stated "as the event took place too long ago, some questions remain unanswered and the answers are unfortunately sometimes imprecise." if further information is received, the complaint file will be updated.See associated mdr #3003898360-2023-01538.
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
Additional Manufacturer Narrative
(b)(4).The reported complaint of "burst - balloon" could not be confirmed based upon the sample received.Upon functional inspection, no leak was observed.This was confirmed by r & d engineering.A dhr review was performed with no evidence to suggest a manufacturing related cause.Teleflex will continue to monitor and trend on complaints of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description